AM  Vol.5 No.21 , December 2014
Duality for a Control Problem Involving Support Functions
Abstract: Mond-Weir type duality for control problem with support functions is investigated under generalized convexity conditions. Special cases are derived. A relationship between our results and those of nonlinear programming problem containing support functions is outlined.
Cite this paper: Husain, I. , Shah, A. and Pandey, R. (2014) Duality for a Control Problem Involving Support Functions. Applied Mathematics, 5, 3525-3535. doi: 10.4236/am.2014.521330.

[1]   Husain, I., Ahmad, A. and Shah, A.R. (2014) On a Control Problem with Support Functions. (Submitted for Publication)

[2]   Craven, B.D. (1978) Mathematical Programming and Control Theory. Chapman and Hall, Landon.

[3]   Mond, B. and Hanson, M. (1968) Duality for Control Problem. SIAM Journal on Control, 6, 114-120.

[4]   Husain, I., Abha and Jabeen, Z. (2002) On Nonlinear Programming with Support Function. Journal of Applied Mathematics and Computing, 10, 83-99.